A theoretical study of conformational properties for N-methyl azapeptide derivatives

Title
A theoretical study of conformational properties for N-methyl azapeptide derivatives
Authors
이호진송종원최영상박현미이강봉
Keywords
azapeptide; computation; structure
Issue Date
2002-10
Publisher
Journal of the American Chemical Society
Citation
VOL 124, NO 40, 11881-11893
URI
http://pubs.kist.re.kr/handle/201004/23552
ISSN
0002-7863
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE